Re: Flaxseed oil has ruined my life after I applied it topically on the face, can anyone help me?? by KellyRay ..... Flax Seed Oil Forum
Date: 9/23/2014 5:55:19 AM ( 7 years ago ago)
Are you familiar with Topical Steroid Addiction (Steroid induced Eczema) also Red Skin Syndrome. It could be, that as you stopped using the topical steroids you went into withdrawal and the flaxseed aggravated it. There are thousands of us with similar symptons as you. please visit (International Topical Steroid Addiction Network)This is an org address as its a charity. It only takes 2 weeks for the skin to become addicted to steroids. The only way to recover is to go cold turkey and recovery time is months to years but the results are amazing and Eczema will be almost gone. I'm 91 days into withdrawal, after 20 years plus of steroid use. its hard but i'm seeing big improvements.
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.org/forums/fmp.asp?i=2206783